# SDR SWIA200210712

- Difficulty date: March 10, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 6,886 hours, 6,881 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

WIRES BROKEN OFF OF THE ROLL DISCONNECT SWITCH.  REMOVED AND REPLACED ROLL DISCONNECT SWITCH IAW CRJ MM 27-12-10.  OPS CHECK GOOD.
